See Alike in...

Alike App

Browser

Girlfrommars

653d

Ok, here goes: I was being treated for h.pylori and giardia with amoxicillin and metrodinazole and was a week into support supplements Atrantil and Berberine after those when last Wednesday, I got a very sudden bout of diarrhea. Every day all morning and sometimes at other times. Everything I ate(even after I switched to BRAT diet) has turned to liquid. Now also two days into timidazole because my naturopath thinks maybe the giardia was résistent. But also wondering if it could be c diff? Don’t want and can’t afford to go to ER. Trying to stay hydrated with electrolytes and bone broth at least. Also just started taking high quality probiotic, colustrum, and glutamine. But getting weaker. I could get really detailed as to how things feel and look but will wait to see if anyone has anything to add… thanks!

Top reply
    • Patato

      642d

      @Girlfrommars man i am so sorry

    • Patato

      646d

      Did it resolve in an ok way?

      • Girlfrommars

        643d

        @Patato Working on it… thank you! It turned out to b c.diff and I’m on another antibiotic. Really wishing I’d never started down the naturopathic path to help my gut. It was a lesson in not putting 100% of my faith there.

        • Patato

          642d

          @Girlfrommars man i am so sorry

    • Patato

      646d

      So sorry that you are dealing with this.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion